Alert archive / California / Wind Advisories in 2015

Wind Advisory 70, NWS Los Angeles, CA

December 15, 2015

NWS Los Angeles, CA issued this wind advisory at Dec 15, 2015, 8:57 PM PST. It took effect at Dec 15, 2015, 10:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2015, 8:57 PM PST (04:57 UTC)
In effect from
Dec 15, 2015, 10:00 PM PST
Expired
Dec 16, 2015, 10:00 AM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WWUS76 KLOX 160457
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
857 PM PST TUE DEC 15 2015

...VERY COLD TEMPERATURES POSSIBLE TONIGHT INTO WEDNESDAY...

.A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT
TONIGHT INTO WEDNESDAY...WITH SEVERAL AREAS LIKELY SEEING COLDER
CONDITIONS THAN LAST NIGHT AND TEMPERATURES AROUND OR BELOW
FREEZING. TEMPERATURES SHOULD INCREASE A FEW DEGREES WEDNESDAY
NIGHT INTO THURSDAY...BUT SUB-FREEZING TEMPERATURES ARE POSSIBLE
AGAIN IN THE OJAI VALLEY.

CAZ036-161000-
/O.EXA.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ
857 PM PST TUE DEC 15 2015

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HARD FREEZE WARNING FOR THE SANTA YNEZ VALLEY. THIS WARNING IS IN
EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY.

* TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 
  DEGREES ARE EXPECTED TONIGHT INTO EARLY WEDNESDAY MORNING. 

* IMPACTS...TEMPERATURES THIS COLD CAN RESULT IN A HARD FREEZE 
  WITH DAMAGE TO EXPOSED PIPES. DAMAGE TO CROPS AND SENSITIVE 
  VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK 
  FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS
FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE
MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE
TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM
BURSTING.

&&

$$

CAZ044-161000-
/O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/
/O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
857 PM PST TUE DEC 15 2015

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF 
  TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED TONIGHT INTO 
  EARLY WEDNESDAY MORNING. OTHER WIND SHELTERED AREAS...SEVERAL 
  HOURS BETWEEN 29 AND 32 DEGREES IS POSSIBLE TONIGHT INTO EARLY 
  WEDNESDAY MORNING. SLIGHTLY WARMER BUT SIMILAR CONDITIONS ARE 
  EXPECTED WEDNESDAY NIGHT INTO THURSDAY. 

* IMPACTS...THE OJAI VALLEY CAN EXPERIENCE A HARD FREEZE WITH 
  DAMAGE TO EXPOSED PIPES. ALL WIND SHELTERED VALLEYS CAN 
  EXPERIENCE DAMAGE TO CROPS AND SENSITIVE VEGETATION. OUTDOOR 
  PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS
FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE
MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE
TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM
BURSTING.

A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR
LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS.
PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED.
VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR
BARN.

&&

$$

CAZ037-038-161000-
/O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA
857 PM PST TUE DEC 15 2015

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
WEDNESDAY...

* TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 
  DEGREES ARE EXPECTED TONIGHT INTO EARLY WEDNESDAY MORNING. 

* IMPACTS...TEMPERATURES THIS COLD CAN RESULT IN A HARD FREEZE 
  WITH DAMAGE TO EXPOSED PIPES. DAMAGE TO CROPS AND SENSITIVE 
  VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK 
  FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS
FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE
MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE
TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM
BURSTING.

&&

$$

CAZ034-035-161000-
/O.CON.KLOX.FZ.W.0023.151216T1000Z-151216T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
857 PM PST TUE DEC 15 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
WEDNESDAY...

* TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 
  32 DEGREES ARE EXPECTED TONIGHT INTO EARLY WEDNESDAY MORNING. 

* IMPACTS...DAMAGE TO CROPS AND SENSITIVE VEGETATION IS LIKELY. 
  OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ046-053-054-161000-
/O.NEW.KLOX.WI.Y.0070.151216T0600Z-151216T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
857 PM PST TUE DEC 15 2015

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS.
THIS ADVISORY IS IN EFFECT UNTIL 10 AM PST WEDNESDAY AND INCLUDES
THE SANTA MONICA MOUNTAINS.

* WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 30
  MPH WITH GUSTS TO 45 MPH LATE THIS EVENING AND CONTINUE THROUGH
  WEDNESDAY MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-088-548-161000-
/O.CON.KLOX.FR.Y.0021.151216T1000Z-151216T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SANTA CLARITA...NEWHALL...VALENCIA...PASADENA...
SAN GABRIEL...POMONA
857 PM PST TUE DEC 15 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
WEDNESDAY...

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 33 AND 35
  DEGREES FOR SEVERAL HOURS TONIGHT AND INTO EARLY WEDNESDAY
  MORNING.

* IMPACTS...DAMAGE TO SENSITIVE VEGETATION IS POSSIBLE. OUTDOOR 
  PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

HALL
3 follow-up statements
044 
WWUS76 KLOX 160920
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
120 AM PST WED DEC 16 2015

...VERY COLD TEMPERATURES POSSIBLE THROUGH EARLY THIS MORNING...

.A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT
THROUGH THIS MORNING...WITH SEVERAL AREAS LIKELY SEEING COLDER
CONDITIONS THAN LAST NIGHT AND TEMPERATURES AROUND OR BELOW
FREEZING. TEMPERATURES SHOULD INCREASE A FEW DEGREES LATER TONIGHT
INTO THURSDAY...BUT SUB-FREEZING TEMPERATURES ARE POSSIBLE AGAIN
IN THE OJAI VALLEY.

CAZ044-161700-
/O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/
/O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
120 AM PST WED DEC 16 2015

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT THROUGH THURSDAY
MORNING...

* TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF
  TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED THROUGH MID
  MORNING. FOR OTHER WIND SHELTERED AREAS...EXPECT SEVERAL HOURS
  BETWEEN 29 AND 32 DEGREES. SLIGHTLY WARMER BUT SIMILAR
  CONDITIONS ARE EXPECTED TONIGHT INTO THURSDAY.

* IMPACTS...THE OJAI VALLEY CAN EXPERIENCE A HARD FREEZE WITH 
  DAMAGE TO EXPOSED PIPES. ALL WIND SHELTERED VALLEYS CAN 
  EXPERIENCE DAMAGE TO CROPS AND SENSITIVE VEGETATION. OUTDOOR 
  PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS
FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE
MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE
TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM
BURSTING.

A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR
LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS.
PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED.
VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR
BARN.

&&

$$

CAZ036>038-161700-
/O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/
SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
CUYAMA VALLEY-
INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES...
ATASCADERO...CUYAMA
120 AM PST WED DEC 16 2015

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28
  DEGREES ARE EXPECTED THROUGH MID MORNING.

* IMPACTS...TEMPERATURES THIS COLD CAN RESULT IN A HARD FREEZE 
  WITH DAMAGE TO EXPOSED PIPES. DAMAGE TO CROPS AND SENSITIVE 
  VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK 
  FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS
FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE
MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE
TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM
BURSTING.

&&

$$

CAZ034-035-161700-
/O.CON.KLOX.FZ.W.0023.151216T1000Z-151216T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
120 AM PST WED DEC 16 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 32
  DEGREES ARE EXPECTED THROUGH MID MORNING.

* IMPACTS...DAMAGE TO CROPS AND SENSITIVE VEGETATION IS LIKELY. 
  OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ039-088-548-161700-
/O.CON.KLOX.FR.Y.0021.151216T1000Z-151216T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SANTA CLARITA...NEWHALL...VALENCIA...PASADENA...
SAN GABRIEL...POMONA
120 AM PST WED DEC 16 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 33 AND 35
  DEGREES FOR SEVERAL HOURS EARLY THIS MORNING.

* IMPACTS...DAMAGE TO SENSITIVE VEGETATION IS POSSIBLE. OUTDOOR 
  PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ046-053-054-161700-
/O.CON.KLOX.WI.Y.0070.000000T0000Z-151216T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
120 AM PST WED DEC 16 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH
  WITH GUSTS TO 45 MPH LATE THIS EVENING AND CONTINUE THROUGH MID
  MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CK/ASR
741 
WWUS76 KLOX 161658
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
858 AM PST WED DEC 16 2015

.A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT
ESPECIALLY IN THE VENTURA COUNTY INTERIOR VALLEYS. TEMPERATURES
SHOULD INCREASE A FEW DEGREES LATER TONIGHT INTO THURSDAY...BUT
SUB- FREEZING TEMPERATURES ARE POSSIBLE AGAIN IN THE OJAI VALLEY.

CAZ044-170100-
/O.EXP.KLOX.HZ.W.0012.000000T0000Z-151216T1700Z/
/O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
858 AM PST WED DEC 16 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

* TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF
  TEMPERATURES BETWEEN 29 AND 32 DEGREES EXPECTED TONIGHT INTO
  THURSDAY.

* IMPACTS...WIND SHELTERED VALLEYS CAN EXPERIENCE DAMAGE TO CROPS
  AND SENSITIVE VEGETATION. OUTDOOR PETS AND LIVESTOCK ARE AT RISK
  FOR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR
LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS.
PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED.
VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR
BARN.

&&

$$

CAZ036>038-161800-
/O.EXP.KLOX.HZ.W.0012.000000T0000Z-151216T1700Z/
SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
CUYAMA VALLEY-
INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES...
ATASCADERO...CUYAMA
858 AM PST WED DEC 16 2015

...HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES IN THE SANTA YNEZ VALLEY ARE LARGELY ABOVE FREEZING
THIS MORNING. THE CUYAMA VALLEY IS A BIT COOLER...BUT SEEING
STEADY TEMPERATURE INCREASE SINCE SUNRISE SO WILL EXPIRE THERE
ALSO.

$$

CAZ034-035-161800-
/O.EXP.KLOX.FZ.W.0023.000000T0000Z-151216T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
858 AM PST WED DEC 16 2015

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES ALONG THE SLO COAST AND SANTA BARBARA CENTRAL COAST
ARE WELL ABOVE FREEZING SO EXPIRING THE FREEZE WARNING.

$$

CAZ039-088-548-161800-
/O.EXP.KLOX.FR.Y.0021.000000T0000Z-151216T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SANTA CLARITA...NEWHALL...VALENCIA...PASADENA...
SAN GABRIEL...POMONA
858 AM PST WED DEC 16 2015

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES IN THE SANTA BARBARA SOUTH COAST...SANTA CLARITA
VALLEY...AND SAN GABRIEL VALLEY ARE WELL ABOVE FREEZING SO
EXPIRING THE FROST ADVISORY.

$$

CAZ046-053-054-161800-
/O.CON.KLOX.WI.Y.0070.000000T0000Z-151216T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
858 AM PST WED DEC 16 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS AND TIMING...NORTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO
  45 MPH WILL CONTINUE THROUGH MID MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
391 
WWUS76 KLOX 161755
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
955 AM PST WED DEC 16 2015

.A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT
ESPECIALLY IN THE VENTURA COUNTY INTERIOR VALLEYS. TEMPERATURES
SHOULD INCREASE A FEW DEGREES LATER TONIGHT INTO THURSDAY...BUT
SUB- FREEZING TEMPERATURES ARE POSSIBLE AGAIN IN THE OJAI VALLEY.

CAZ046-053-054-161900-
/O.EXP.KLOX.WI.Y.0070.000000T0000Z-151216T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
955 AM PST WED DEC 16 2015

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

STILL OCCASIONAL ADVISORY STRENGTH GUSTS IN THE SANTA MONICA
MOUNTAINS...BUT INFREQUENT AND ISOLATED ENOUGH TO CANCEL THE
ADVISORY.

$$

CAZ044-170200-
/O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
955 AM PST WED DEC 16 2015

...FREEZE WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

* TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF 
  TEMPERATURES BETWEEN 29 AND 32 DEGREES EXPECTED TONIGHT INTO 
  THURSDAY. 

* IMPACTS...WIND SHELTERED VALLEYS CAN EXPERIENCE DAMAGE TO 
  CROPS AND SENSITIVE VEGETATION. OUTDOOR PETS AND LIVESTOCK ARE 
  AT RISK FOR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR
LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS.
PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED.
VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR
BARN.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 15, 4:35 PM PST, 4 hours 22 minutes earlier.

Area forecast discussion, Dec 15, 4:35 PM PST, 4 hours 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
435 PM PST TUE DEC 15 2015

UPDATED AVIATION SECTION

.SYNOPSIS...

BLUSTERY DAYS AND COLD NIGHTS WILL CONTINUE THROUGH THURSDAY.
TEMPERATURES WILL BE WARMER FRIDAY AND SATURDAY AHEAD OF THE NEXT
CHANCE OF PRECIPITATION THAT BEGINS TO MOVE INTO THE REGION LATE ON
SATURDAY

&&

.SHORT TERM (TODAY-FRI)...TEMPERATURES UP A FEW DEGREES FROM
YESTERDAY AS THE LOW THAT BROUGHT US RAIN AND WIND EARLIER THIS WEEK
MOVES FURTHER TO THE EAST. COLD AIR IS POOLING INTO THE GREAT BASIN
IN THE LOW'S WAKE...AND A DECENT NORTHEASTERLY WIND PUSH SHOULD FORM
QUICKLY TONIGHT AND CONTINUE INTO WEDNESDAY AFTERNOON. WINDS SPEEDS
IN THE WIND PRONE AREAS OF LOS ANGELES AND VENTURA COUNTIES WILL
GENERALLY BE IN THE 25 TO 40 MPH RANGE DURING THE AROUND MIDNIGHT
AND LATE MORNING PEAKS. THESE WINDS WILL SKIRT ADVISORY THRESHOLDS
IN SOME LOCATIONS...BUT OVERALL WILL BE BELOW. THE COLD AIR MASS
CURRENTLY OVER THE AREA WILL CHANGE LITTLE TONIGHT...BUT THE AIR
WILL DRY OUT EVEN MORE. THIS SHOULD LEAD TO THE COLDEST NIGHT OF THE
WEEK...THOUGH THE NORTHEAST WINDS COMPLICATE THIS GENERALIZED
PICTURE AND ADD A DOSE OF UNCERTAINTY. SEVERAL FROST/FREEZE HAZARDS
HAVE BEEN POSTED TO ACCOUNT FOR THIS (LAXNPWLOX).

A RIDGE OF HIGH PRESSURE TO THE WEST WILL GRADUALLY BUILD OVER
CALIFORNIA THROUGH FRIDAY. THE OFFSHORE FLOW TONIGHT INTO WEDNESDAY
WILL ENHANCE THE WARMING EFFECTS OVER COASTAL AREAS WHILE SQUASHING
IT FOR THE INTERIOR AREAS. GENERALLY BELOW NORMAL TEMPERATURES AWAY
FROM THE COAST WILL BE THE RESULT. THURSDAY WILL SEE MUCH WEAKER BUT
STILL PRESENT OFFSHORE FLOW...WHILE ANOTHER WEAK BOOST IS EXPECTED
ON FRIDAY. THIS WILL CREATE A FEW WRINKLES IN THE MAGNITUDE OF THE
GENERAL DAILY WARMING TREND. FRIDAY SHOULD BE THE WARMEST...WITH
MOST COASTAL AND VALLEY AREAS TOPPING OUT RIGHT AROUND 70 AND JUST
ABOVE NORMAL FOR THIS TIME OF THE YEAR. EARLY MORNING LOW
TEMPERATURES WILL SEE A SIMILAR WARMING TREND EACH DAY...BUT
ADDITIONAL FROST/FREEZE HAZARDS MAY BE NEEDED FOR THURSDAY AND
FRIDAY MORNINGS.

.LONG TERM (SAT-TUE)... A SERIES OF UPPER LEVEL DISTURBANCES WILL BE
THE STORY FOR THE EXTENDED. THERE IS GOOD CONSENSUS AMONG THE
COMPUTER MODEL PROJECTIONS FOR A WEAK COLD FRONT QUICKLY PUSHING
THROUGH THE AREA ON SATURDAY. AS HAS BEEN THE CASE SO FAR THIS
WINTER...SLO AND SBA HAVE A GOOD CHANCE FOR RAIN...WHILE AREAS TO
THE SOUTH WILL BE IN LIMBO AS THE FRONT WEAKENS AROUND POINT
CONCEPTION. WHATEVER RAIN RESULTS SHOULD BE LIGHT AND UNDER 0.25
INCHES. SNOW AND THUNDERSTORMS SHOULD NOT BE AN ISSUE. LATE SATURDAY
NIGHT AND SUNDAY LOOK ON THE DRY SIDE IN BETWEEN SYSTEMS...WITH
POSSIBLY GUSTY NORTHERLY FLOW. KEPT A SLIGHT CHANCE GOING WITH RUN-
TO-RUN INCONSISTENCIES IN TERMS OF THE TIMING OF THE STORMS. SOME
MOIST NORTH FLOW COULD ALSO PRODUCE A LIGHT SHOWER OR TWO ON THE
NORTH SLOPES.

CURRENT PROJECTIONS SHOW IMPULSES OF MOIST NORTHWEST FLOW PUSHING
THROUGH SUNDAY NIGHT AND MONDAY NIGHT. THIS PATTERN LOOKS VERY
FAVORABLE FOR RAIN NORTH OF SANTA BARBARA AND OVER EASTERN LOS
ANGELES COUNTY...AND NOT SO MUCH FOR OTHER AREAS. SOME OF THE GFS
ENSEMBLE MEMBERS HOWEVER SHOW AN ACTUAL TROUGH MOVING THROUGH THE
AREA WHICH WOULD PRODUCE MORE WIDESPREAD RAIN. BEING AT THE END OF
THE FORECAST PERIOD AND EXPECTING THE TIMING TO WAVER EACH DAY
LEADING UP TO IT...DID NOT TRY TO GET TOO PRECISE WITH THE
POPS...BUT IT DOES LOOK LIKE A WET AND WINDY PERIOD FOR THE
BEGINNING OF CHRISTMAS WEEK.

&&

.AVIATION...16/0000Z.

AT 0000Z...THERE WAS NO MARINE LAYER AT KLAX.

VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD EXCEPT FOR A
SLIGHT CHANCE OF VLIFR CONDITIONS WITH FREEZING FOG AT KPRB. PERIODS
OF LOW LEVEL WIND SHEAR AND TURBULENCE ARE POSSIBLE AT LOS ANGELES
VALLEY AND VENTURA COASTAL TERMINALS THROUGH 16Z.

KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST
WINDS SHOULD REMAIN LESS THAN 5 KNOTS.

KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A
30 PERCENT CHANCE OF LOW LEVEL WIND SHEAR AND TURBULENCE BETWEEN 08Z
AND 14Z.

&&

.MARINE...15/200 PM.

WINDS WILL GRADUALLY DIMINISH AND SEAS WILL GRADUALLY SUBSIDE
THROUGH TONIGHT.  A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH
TONIGHT. THERE IS A 20 PERCENT CHANCE THAT THE SCA MIGHT NEED TO BE
EXTENDED INTO WEDNESDAY EVENING. THERE IS A 20 PERCENT CHANCE FOR
SCA OFFSHORE WINDS FOR THE INNER WATERS OF L.A. AND VENTURA COUNTIES
LATE TONIGHT INTO WEDNESDAY MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HARD FREEZE WARNING (SEE LAXNPWLOX).
FREEZE WARNING (SEE LAXNPWLOX).
FROST ADVISORY (SEE LAXNPWLOX).
FREEZE WATCH (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...KITTELL
AVIATION...HALL
MARINE...SWEET
SYNOPSIS...HOXSIE

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 15, 2:20 PM PST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
220 PM PST TUE DEC 15 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-161400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
220 PM PST TUE DEC 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

WIDESPREAD TEMPERATURES AROUND OR BELOW FREEZING ARE EXPECTED
TONIGHT INTO WEDNESDAY MORNING. THIS WILL BRING HAZARDS TO
PLANTS...ANIMALS AND EXPOSED PIPES.

* FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

WIDESPREAD TEMPERATURES AROUND OR BELOW FREEZING ARE EXPECTED EARLY
WEDNESDAY MORNING. THIS WILL BRING HAZARDS TO PLANTS...ANIMALS AND
EXPOSED PIPES. WARMER BUT STILL COLD CONDITIONS ARE EXPECTED
THURSDAY MORNING. A SERIES OF WEAK SYSTEMS WILL BRING CHANCES FOR
RAIN AND GUSTY WIND SATURDAY THROUGH EARLY NEXT WEEK.

* FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL

In the hours before

Special weather statement, Dec 15, 3:32 PM PST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
332 PM PST TUE DEC 15 2015

CAZ052>054-059-161600-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-
332 PM PST TUE DEC 15 2015

...VERY COLD TEMPERATURES ACROSS THE MOUNTAINS AND ANTELOPE VALLEY
TONIGHT THROUGH EARLY WEDNESDAY...

.A VERY COLD AIR MASS HAS SETTLED ACROSS INTERIOR PORTIONS OF
SOUTHWEST CALIFORNIA. MOST MOUNTAIN AREAS WILL SEE LOWS TONIGHT IN
THE TEENS AND TWENTIES...WITH A FEW LOCATIONS LIKELY FALLING INTO
SINGLE DIGITS. PORTIONS OF THE MOUNTAINS WILL ALSO SEE GUSTY
NORTHEAST WINDS TONIGHT...BRINGING WIND CHILL READINGS INTO THE
SINGLE DIGITS AND TEENS. IN THE ANTELOPE VALLEY...THE COLDEST
NIGHT OF THE SEASON SO FAR IS EXPECTED WITH LOWS IN THE UPPER
TEENS TO MID 20S. A PROJECTED LOW TEMPERATURE OF 17 DEGREES IS
EXPECTED AT LANCASTER...AND 21 DEGREES AT PALMDALE.

ANYONE PLANNING TRAVEL INTO THE MOUNTAINS OR ANTELOPE VALLEY SHOULD
BE PREPARED FOR VERY COLD TEMPERATURES AND UNUSUALLY COLD WIND CHILL
READINGS. THE EXTREMELY COLD TEMPERATURES ANTICIPATED IN THE
ANTELOPE VALLEY COULD RESULT IN FROZEN OR BURSTING PIPES IN POORLY
INSULATED HOMES AND AREAS WHERE PIPES ARE EXPOSED. ANYONE WORKING
OUTDOORS THROUGH EARLY WEDNESDAY SHOULD PREPARE FOR VERY COLD
WEATHER.

GOMBERG/HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 2:41 PM PSTFrost AdvisoryLOXLos Angeles18 hr
Dec 16, 2:41 PM PSTFreeze WarningLOX18 hr
Dec 16, 3:07 PM PSTSmall Craft AdvisoryLOX11 hr
Dec 16, 3:07 PM PSTSmall Craft Advisory for Hazardous SeasLOX18 hr
Dec 16, 3:51 PM PSTHigh Surf AdvisoryLOX23 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.